# SDR USAA920071300

- Difficulty date: December 7, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 50,396 hours, 33,417 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C16 CHECK - NR 6050280, CRACKED STRINGER TIE CLIP, BS 727A, S10L.  REPLACED STRINGER TIE CLIP, BS 727A, S10L IAW B737 SRM 51-40-02.
